# SDR CALA2020041700846

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323058520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR SILL FR24-FR27, STR R38-STR R41 WEB FOUND CORROSION .REF NON-ROUITNE NO.9408863 - ORIGINATED SPEC NO. A3NB-05-3-6013. FWD CARGO DOOR SILL FR24-FR27 STR38R-STR41 WEB REMOVED AND REPLACED AS PER SRM 51-42-11 AND SRM 51-44-11 AND DWG D5323 1685 ISSUE H. NO FURTHER ACTION REQUIRED. LOG CLOSED. REF HAECO N/R 9408863 FOR DETAILS OF WORK ACCOMPLISHED.
